# SDR IPXA12M72141

- Difficulty date: February 25, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, L3 DOOR FRAME FWD LOWER LIGHTENING HOLE IS CRACKED.     REPAIRED L3 DOOR FRAME FWD LOWER LIGHTENING HOLE BY REPAIR DOUBLER REF SRM 53-40-15, REPAIR 3, FIG 201.
